Skip to content

Fujii's development on Chebyshev's conjecture

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)639-644
Number of pages6
JournalInternational Journal of Number Theory
Volume15
Issue number3
Early online date16 Nov 2018
DOIs
DateSubmitted - 31 Jan 2018
DateAccepted/In press - 8 Oct 2018
DateE-pub ahead of print - 16 Nov 2018
DatePublished (current) - 1 Apr 2019

Abstract

Chebyshev presented a conjecture after observing the apparent bias towards primes congruent to 3(mod 4). His conjecture is equivalent to a version of the Generalized Riemann Hypothesis. Fujii strengthened this conjecture; we strengthen it still further using detailed computations of zeroes of Dirichlet L-functions.

    Research areas

  • Chebyshev bias, Dirichlet L-functions, Generalized Riemann Hypothesis

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the accepted author manuscript (AAM). The final published version (version of record) is available online via World Scientific at https://doi.org/10.1142/S1793042119500337 . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 83 KB, PDF document

    Embargo ends: 16/11/19

    Request copy

    Licence: Other

Links

DOI

View research connections

Related faculties, schools or groups